MathSciNet Relay Station
MathSciNet bibliographic data
MR720308 55P15 (05C05 57M15)
Kalai, Gil Enumeration of ${\bf Q}$-acyclic simplicial complexes. Israel J. Math. 45 (1983), no. 4, 337–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement